# SDR SWAA2023101910705

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 7,995 hours, 4,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK JUMPSEAT FLASHLIGHT WILL NOT TEST RIGHT OTBD AFT FA JUMPSEAT<[01] OK TO CONTINUE PER MEL 25-64-02A. SP1B AUTH # 161703;[02] R7R AFT JUMP SEAT FLASHLIGHT PER AMM 25-674-00. OPS CHECK GOOD.
